# SDR UPS96220435

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5241 · Galley Doors
- Part: Corner Reveal
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON MID GALLEY DOOR FWD UPPER CORNER REVEAL CORRODED.  REMOVED OLD FWD UPPER REVEAL CLAMPED NEW PART IN PLACE, BACK DRILLED THROUGH EXITING FASTENER HOLES AND INSTALLED PART IAW SRM 57-30-02.
